# SDR N6WA2017120702

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N168GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 23,898 hours, 16,190 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN AFT LAV.     PERFOMED VISUAL INSPECTIO OF AFT LAV IAW CRJ700 AMM 25-42-08 NO DEFECTS NOTED
